# SDR 07FDEA02389

- Difficulty date: July 7, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 40,456 hours, 8,998 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LT TRUNNION FOUND CRACKED.   [07-24-07]   REPAIR CARRIED OUT AS PER SRM 53-40-00 VOL.I. FIG.   23.   CLASSIFIED AS MAJOR REPAIR AS PER FEDEX GMM 6-2-100.
